Details of Research Outputs

TitleOn the Capacity Scalability of Line Networks with Buffer Size Constraints
Author (Name in English or Pinyin)
Yang, S.1,2,3; Wang, J.1,3; Dong, Y.1; Zhang, Y.1
Date Issued2019-07-07
Conference Name2019 IEEE International Symposium on Information Theory (ISIT)
Source Publication2019 IEEE International Symposium on Information Theory (ISIT)
Conference PlaceParis, France
DOI10.1109/ISIT.2019.8849792
Funding Project国家自然科学基金项目
Firstlevel Discipline信息科学与系统科学
Education discipline科技类
Published range国外学术期刊
Volume Issue Pages1507-1511
References
[1] T. M. Cover and J. A. Thomas, Elements of Information Theory, 2nd ed. John Wiley & Sons, Inc, 2006.
[2] U. Niesen, C. Fragouli, and D. Tuninetti, "On capacity of line networks," Information Theory, IEEE Transactions on, vol. 53, no. 11, pp. 4039-4058, Nov. 2007.
[3] B. N. Vellambi, N. Torabkhani, and F. Fekri, "Throughput and latency in finite-buffer line networks," IEEE Transactions on Information Theory, vol. 57, no. 6, pp. 3622-3643, June 2011.
[4] S. Yang and R. Yeung, BATS Codes: Theory and Practice, ser. Synthesis Lectures on Communication Networks. Morgan & Claypool Publishers, 2017.
[5] S. Yang and R. W. Yeung, "Batched sparse codes," Information Theory, IEEE Transactions on, vol. 60, no. 9, pp. 5322-5346, Sep. 2014.
[6] B. Tang and S. Yang, "An LDPC approach for chunked network codes," IEEE/ACM Transactions on Networking, no. 1, pp. 605-617, Feb. 2018.
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeConference paper
Identifierhttps://irepository.cuhk.edu.cn/handle/3EPUXD0A/897
CollectionSchool of Science and Engineering
School of Management and Economics
Corresponding AuthorYang, S.
Affiliation
1.School of Science and Engineering, Chinese University of Hong Kong, Shenzhen, China
2.Shenzhen Key Laboratory of IoT Intelligent Systems and Wireless Network Technology, Chinese University of Hong Kong, Shenzhen, Shenzhen, China
3.Shenzhen Research Institute of Big Data, Shenzhen, China
First Author AffilicationSchool of Science and Engineering;  Shenzhen Research Institute of Big Data
Corresponding Author AffilicationSchool of Science and Engineering;  Shenzhen Research Institute of Big Data
Recommended Citation
GB/T 7714
Yang, S.,Wang, J.,Dong, Y.et al. On the Capacity Scalability of Line Networks with Buffer Size Constraints[C],2019.
Files in This Item:
There are no files associated with this item.
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[Yang, S.]'s Articles
[Wang, J.]'s Articles
[Dong, Y.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, S.]'s Articles
[Wang, J.]'s Articles
[Dong, Y.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, S.]'s Articles
[Wang, J.]'s Articles
[Dong, Y.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.